# SDR YENA2023103101339

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 35,525 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LOWER SILL LOC FR 61 PLUS 9 AT LEVEL STR 38R  BULK CARGO COMPARTMENT; REF AEROMAN N/R 2023- 583410, PERFORMED REPAIR IAW A321-SRM 53-41-49-300-003-A, REF FUR A321-53-00972, W/O 1236122, N/R 00017.
